# SDR 29GA2025120100001

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N706SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1185
- Aircraft time: 12,082 hours, 13,344 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1005383Y00
- Part serial: 174
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 2,510 hours, 2,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER RETRACTING LANDING GEAR, WE HAD 3 UNLOCK LIGHT INDICATION ON BOTH PANELS. AIRCRAFT FLYING SLUGGISH TO INDICATE LANDING GEAR WAS NOT RETRACTED, DECLARED EMERGENCY AND DID AN AIR RETURN TO MYAM. CORRECTIVE ACTION- REMOVED AND REPLACED MLG SELECTOR VALVE. OPERATIONAL TEST OF LANDING GEAR RETRACTION AND EXTENSION PERFORMED NO DEFECT FOUND.
